# SDR USAASB03198

- Difficulty date: November 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT EMERGENCY ESCAPE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TEH 5 AMP FUSE IN POWER SUPPLY M1479.  OPS CHECK GOOD.  (M)
